≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Lycopodium clav dosage question

Hello, I am a 37 year old woman who is hypothyroid, but just recently suffering from othr progreesively worsening symtoms. I have been gaining weight progressively. I have been under huge amounts of stress both professionally and personally. Lately I have been physically going downhill very fast it seems. I was looking up my symptoms etc.. in order to somewhat 'self diagnose' myself and kept getting info on lycopodium over and over. When I read about it, it blew my mind! It was as if it was being written about me! Every word verbatum! My feelings, my physical and emotional symptoms, EVERYTHING fits exactlly to my life! So I ordered some. I am lactose intolerant so I ordered the liquid. The label on the bottle reads Lycopodium Clav 3C Dyspesia and Biliousness. My question is this. I cannot remember why I ordered the 3C as opposed to the 6C and what does is is the stronger dose. I also would like a recomendation on dosing. My immediate problem is this... For the last week, unable to work, concentrate. Dizziness, blurred vision, tired, severe bloating of abdomen ( look 8 months pregnant ) have had severe diahrea everyday for the last week at least 5 times a day, 10+ times a day early in the week. Have always had to pass gas, pain in stomache, rub stomache right side to left side to get stools moving, normally then, would pass gas, then explosive diahrea. Dark reddish brown puffy mucousy and floaty type or bright yellowish fatty mucousy type stools. Well, this past week has been everday with the bloated abdomen, diahrea, also nausea when I eat, burping, and severe back pain, which by the way has been ongoing for well over a yaer. Every morning I wake up and my whole torso hurts. My whole front side of abdomen etc. and my whole backside as well. Also my left side hip and side of buttock. My left ankle and leg is swollen all the time. Early in the week when this started real bad, I had a hard time finding my words, my vision blurred, I was confused, and my breathing became more difficult. I felt like I couldn't get a breath. My boss said it sounded like a problem he had when he wasn't getting enough oxygen to his brain. I also found that my gait was off and walking felt wierd. I have so much to do, want to get well. There is no doubt in my mind that the lycopodium is the right tincture. I just would like some advice or guidline on how much and how often I should take the dose I have. Again, it is a liquid, Lycopodium Clav 3C have taken the first day, four drops, then 4 hours later took 8 drops. The next day (today) I have so far taken four drops, and no more. I have noticed no change. I am thinking my dose needs to be raised alot. Any suggestions? Thanks for reading my lengthy question. Kat
 
  ktsummers on 2010-07-02
This is just a forum. Assume posts are not from medical professionals.
You may take Lycopodium 3c thrice a day (one dose means 4 drops) for 4 days and stop. You should see how that affects you in the next 3 days. It would have been better to start with a 30c or 200c potency.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.